RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Prilepkina Elena Gumarovna

Statistics Math-Net.Ru
Total publications: 15
Scientific articles: 15

Number of views:
This page:1056
Abstract pages:2169
Full texts:796
References:260
Candidate of physico-mathematical sciences (1999)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
Birth date: 27.08.1973
Phone: +7 (4232) 641357
E-mail:
Keywords: capacity, condenser, Dirichlet principle, reduced modulus, Neumann function, distortion theorem.
UDC: 517.53, 517.54
MSC: 30C85, 30C99

Subject:

Capacities of condencers in geometric function theory.

   
Main publications:
  • V. N. Dubinin, E. G. Prilepkina. On variational principles of conformal mappings. Algebra and Anal., 2006, v. 18, N 3, p. 3–26.
  • D. Karp and E. Prilepkina "Reduced modulus with free boundary and its applications" // Preprint 02/2008, Departament de Matematiques, Universitat Autonoma de Barcelona, January 2008, 26 p.

http://www.mathnet.ru/eng/person34298
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/648919

Publications in Math-Net.Ru
2018
1. E. G. Prilepkina, A. S. Afanaseva-Grigoreva, “On the conformal metric of annulus in the n-dimensional Euclidean space”, Dal'nevost. Mat. Zh., 18:2 (2018),  233–241  mathnet
2017
2. E. G. Prilepkina, “On the $n$-harmonic radius of domains in the n-dimensional Euclidean space”, Dal'nevost. Mat. Zh., 17:2 (2017),  246–256  mathnet  elib
3. D. B. Karp, E. G. Prilepkina, “An inverse factorial series for a general gamma ratio and related properties of the Nørlund–Bernoulli polynomials”, Zap. Nauchn. Sem. POMI, 458 (2017),  135–158  mathnet
2016
4. Dmitrii Karp, Elena Prilepkina, “Hypergeometric Differential Equation and New Identities for the Coefficients of Nørlund and Bühring”, SIGMA, 12 (2016), 052  mathnet  isi  scopus
5. S. I. Kalmykov, E. G. Prilepkina, “On the $p$-harmonic Robin radius in the Euclidean space”, Zap. Nauchn. Sem. POMI, 449 (2016),  196–213  mathnet  mathscinet; J. Math. Sci. (N. Y.), 225:6 (2017), 969–979  scopus
2014
6. E. G. Prilepkina, “On quadratic forms generated by the Neumann functions”, Zap. Nauchn. Sem. POMI, 429 (2014),  157–177  mathnet; J. Math. Sci. (N. Y.), 207:6 (2015), 909–922  scopus
2013
7. E. G. Prilepkina, “Transfinite diameter with respect to Neumann function”, Zap. Nauchn. Sem. POMI, 418 (2013),  153–167  mathnet; J. Math. Sci. (N. Y.), 200:5 (2014), 605–613  scopus
2011
8. E. G. Prilepkina, “On composition principles for reduced moduli”, Sibirsk. Mat. Zh., 52:6 (2011),  1357–1372  mathnet  mathscinet; Siberian Math. J., 52:6 (2011), 1079–1091  isi  scopus
2010
9. V. N. Dubinin, E. G. Prilepkina, “Distortion theorems for univalent meromorphic functions on an annulus”, Sibirsk. Mat. Zh., 51:2 (2010),  285–302  mathnet  mathscinet  elib; Siberian Math. J., 51:2 (2010), 229–243  isi  elib  scopus
2009
10. E. G. Prilepkina, “Distortion theorems for univalent functions in multiply-connected domains”, Dal'nevost. Mat. Zh., 9:1-2 (2009),  140–149  mathnet
2006
11. V. N. Dubinin, E. G. Prilepkina, “On variational principles of conformal mappings”, Algebra i Analiz, 18:3 (2006),  39–62  mathnet  mathscinet  zmath  elib; St. Petersburg Math. J., 18:3 (2007), 373–389
2005
12. V. N. Dubinin, E. G. Prilepkina, “On the preservation of generalized reduced modulus under some geometric transformations of domains in the plane”, Dal'nevost. Mat. Zh., 6:1-2 (2005),  39–56  mathnet  elib
2004
13. E. V. Kostyuchenko, E. G. Prilepkina, “About polarization with respect to hypersphere”, Dal'nevost. Mat. Zh., 5:1 (2004),  22–29  mathnet  elib
2002
14. V. N. Dubinin, E. G. Prilepkina, “On the uniqueness theorems for the transformations of sets and condensers in the plane”, Dal'nevost. Mat. Zh., 3:2 (2002),  137–149  mathnet  elib
1998
15. V. N. Dubinin, E. G. Prilepkina, “On extremal decomposition of $n$-space domains”, Zap. Nauchn. Sem. POMI, 254 (1998),  95–107  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 105:4 (2001), 2180–2189

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019